Friable values of piatetski-shapiro sequences

Creative Commons License

Akbal Y.

Proceedings of the American Mathematical Society, vol.145, no.10, pp.4255-4268, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 145 Issue: 10
  • Publication Date: 2017
  • Doi Number: 10.1090/proc/13621
  • Journal Name: Proceedings of the American Mathematical Society
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4255-4268
  • Keywords: Exponential sums over friable numbers, Sparse sequences
  • TED University Affiliated: Yes


We give various estimates for friable values of Piatetski-Shapiro sequences.